Recurrent atrial ectopic tachycardia following chemotherapy with ifosfamide.

Pediatr Hematol Oncol 2004 Jun;21(4):307-11

Department of Pediatric Hematology, Oncology and Immunology, University Medical Center, Heinrich-Heine-University, Düsseldorf, Germany.

In most pediatric tumors, particularly sarcomas, cyclophosphamide or ifosfamide represent essential first-line chemotherapeutic agents. Whereas cyclophosphamide is known to be associated with a well-defined cardiomyopathy, only a few cardiac complications following ifosfamide chemotherapy have been observed to date. Here we report a patient treated for Ewing sarcoma with multiple pulmonary and osseous metastases who repeatedly developed a supraventricular tachyarrhythmia following administration of ifosfamide as part of a polychemotherapy regimen.

Download full-text PDF

Source
http://dx.doi.org/10.1080/08880010490440437DOI Listing
June 2004

Publication Analysis

Top Keywords

associated well-defined
4
well-defined cardiomyopathy
4
metastases repeatedly
4
cardiomyopathy cardiac
4
repeatedly developed
4
cyclophosphamide associated
4
sarcoma multiple
4
developed supraventricular
4
chemotherapeutic agents
4
agents cyclophosphamide
4
cardiac complications
4
complications ifosfamide
4
patient treated
4
multiple pulmonary
4
treated ewing
4
ewing sarcoma
4
report patient
4
pulmonary osseous
4
ifosfamide chemotherapy
4
osseous metastases
4

Similar Publications